Proceedings of the Imperial Academy

On the distributivity of a lattice of lattice-congruences

Nenosuke Funayama and Tadasi Nakayama

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 18, Number 9 (1942), 553-554.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573786

Digital Object Identifier
doi:10.3792/pia/1195573786

Mathematical Reviews number (MathSciNet)
MR0014065

Zentralblatt MATH identifier
0063.01483

Subjects
Primary: 09.1X

Citation

Funayama, Nenosuke; Nakayama, Tadasi. On the distributivity of a lattice of lattice-congruences. Proc. Imp. Acad. 18 (1942), no. 9, 553--554. doi:10.3792/pia/1195573786. https://projecteuclid.org/euclid.pja/1195573786


Export citation